T Nation

Cant Keep It Up HELP!!

I’m into my third week of OT and Var at 40mg/day of each, and I’ve been loving it so far…until a couple hours ago. I was with this girl I’ve been seeing kinda casually for a month, and we were finally gonna f*ck for the first time, got “it” up…but then after awhile it just went dead on me. This has never happened to me before…

considering I’ve only done one other cycle and it was just Winny 50mg/day by itself. Is this typical of OT and/or Var, I mean sure I was expecting some sort of minor shutdown, but has anyone had any similar experience? Any suggestions as to what to do? Plz help guys, I don’t want to fuck my chances with her up, and I’m pretty worried.

p.s. would adding in a little nolva at this time help with anything at all?

This post was flagged by the community and is temporarily hidden.

[quote]bushidobadboy wrote:
Performance anxiety can be a bitch, fortunately there’s cialis, lol.
[/quote]

I like your way of thinking :slight_smile:
You always have the “right” solution :wink:

[quote]bushidobadboy wrote:
Probably more psychological than anything else.

You stress how you don’t want to fuck things up, and how you ‘finally’ get to bone her, etc. Sounds like you might be putting a bit of pressure on yourself…

Performance anxiety can be a bitch, fortunately there’s cialis, lol.

Bushy[/quote]

Thanks for the reply Bushy. I don’t think its performance anxiety cause I haven’t had it during my first times with my other gfs, but I could be wrong. I haven’t done it while on cycle before, so do you think that could be related to this at all? I have noticed some loss in hardness since starting the cycle.

i had a lot of problems with OT…

i would take forever to nut. i would lose erections when fooling around. sometimes when i was trying to jerk off i couldn’t even bust unless i was watching porn.

you could try proviron and see if that helps. that’s about my only suggestion other than adding test to your cycle which i assume you were avoiding because of the injections.

[quote]FuriousGeorge wrote:
i had a lot of problems with OT…

i would take forever to nut. i would lose erections when fooling around. sometimes when i was trying to jerk off i couldn’t even bust unless i was watching porn.

you could try proviron and see if that helps. that’s about my only suggestion other than adding test to your cycle which i assume you were avoiding because of the injections.[/quote]

Thanks man, yea I was getting pretty worried…did the problem go away after? Actually no I just heard this cycle was pretty good so I thought I’d try it, but I have two vials of Test E lying around and a vial of Adex and bunch of Nolva. That was a stupid move on my part, because I was saving it for the winter and didn’t want to get too obviously big in these summer months (not that there is such a thing as too big).

Does the proviron help with the horniness or the boners…cause the horniness is definitely there…just the other thing…

proviron will work to a certain degree i suppose…but i think it works better, and enhances the effects when stacked with test.

like bushy said, it looks like a psych job. just do it…or pop a cialis for a temporary solution.

[quote]FuriousGeorge wrote:
i had a lot of problems with OT…

i would take forever to nut. …[/quote]

I had the same problem with OT.

Cialis is good. It may seem expensive, but I have found it works well at much lower than the full dose (1/3 tablet for me).

[quote]juice20jd wrote:
proviron will work to a certain degree i suppose…but i think it works better, and enhances the effects when stacked with test.

like bushy said, it looks like a psych job. just do it…or pop a cialis for a temporary solution.[/quote]

Do these psychological factors really play that big a part? When you said “do it” did you mean the proviron? And I’ve read that some people develop a reliance on viagra is it the same with cialis? What kind of doses would you use with cialis? Thanks for the help.

my solution was to add a health dose of test E to the stack and the problem was gone. it was fixed almost immediately after the first injection.

[quote]sharetrader wrote:
FuriousGeorge wrote:
i had a lot of problems with OT…

i would take forever to nut. …

I had the same problem with OT.

Cialis is good. It may seem expensive, but I have found it works well at much lower than the full dose (1/3 tablet for me).[/quote]

Thanks for the reply, it is reassuring to know that I’m not the only one. Did the problems go away after the cycle, and how soon? and did you take anything during the cycle to help with your erections? Thanks for the help.

i was referring to performance anxiety…it’s possible that played a part in your issues…use the nike slogan and “just do it” man

if it is related to the OT having negative sides on your libido, then a dose of test, as mentioned, would likely be the best option. if you want to stick to all orals, then proviron, or cialis, are your options. 20 mg cialis would work fine.

[quote]FuriousGeorge wrote:
my solution was to add a health dose of test E to the stack and the problem was gone. it was fixed almost immediately after the first injection.[/quote]

Lucky…I have two vials of test E in my stash. Was your dose something like 200mg/week, how long did you run it for, and how did that affect the PCT of your original cycle? Really appreciate this advice mate.

Bushy, Sapasion, other vets please feel free to add your 2 cents :slight_smile:

[quote]3c1ipse wrote:
sharetrader wrote:
FuriousGeorge wrote:
i had a lot of problems with OT…

i would take forever to nut. …

I had the same problem with OT.

Cialis is good. It may seem expensive, but I have found it works well at much lower than the full dose (1/3 tablet for me).

Thanks for the reply, it is reassuring to know that I’m not the only one. Did the problems go away after the cycle, and how soon? and did you take anything during the cycle to help with your erections? Thanks for the help. [/quote]

Yes, it went away within a week or so. Didn’t take anything on cycle to help with erections because my libido slumped to zero, plus I didn’t actually have erection problems, just the difficulty coming. As I said, I have used cialis in the past at 1/3 tablet with good results.

[quote]juice20jd wrote:
i was referring to performance anxiety…it’s possible that played a part in your issues…use the nike slogan and “just do it” man

if it is related to the OT having negative sides on your libido, then a dose of test, as mentioned, would likely be the best option. if you want to stick to all orals, then proviron, or cialis, are your options. 20 mg cialis would work fine.[/quote]

My bad…probably a combination of both things. I don’t really mind oral or injectable, just whatever it takes to get the job done. 50mg/day proviron is a pretty common dosage right?

Any advice on “health” dose test guys? and how PCT is different with this health dose of test?

[quote]3c1ipse wrote:
juice20jd wrote:
i was referring to performance anxiety…it’s possible that played a part in your issues…use the nike slogan and “just do it” man

if it is related to the OT having negative sides on your libido, then a dose of test, as mentioned, would likely be the best option. if you want to stick to all orals, then proviron, or cialis, are your options. 20 mg cialis would work fine.

My bad…probably a combination of both things. I don’t really mind oral or injectable, just whatever it takes to get the job done. 50mg/day proviron is a pretty common dosage right? [/quote]

Yup.

[quote]3c1ipse wrote:
And I’ve read that some people develop a reliance on viagra is it the same with cialis? What kind of doses would you use with cialis? Thanks for the help.[/quote]

I’m curious about this too. Anyone?

bump bump bump.

Plz guys last 2 qs…the “health” dose of test? and the viagra dependence?

OK here we go:
I have used the SSRI Lexapro off and on for the past 3 years. I started with 10mg a day and noticed mild sexual sides. The past year I bumped up to 20mg for various reasons. While that helped my mood, it almost killed my dick. So on top of significantly reduced sexual drive and performance my last cycle I ran 450mg’s a Week of Deca.

Now admittedly, I was also running 750mg’s a Week of Test Cyp. In week 3 I started proviron at 25mg ED. However, my week 5-6 I was suffering to much [maybe Deca had fully and finally kicked in] so I upped the proviron to 50mg ED. That helped a bit.

In the four weeks since my last shot of Test I’ve slowly gotten my drive and performance back. Factors for this are likely to be a] the clearance of the Deca and b] the fact I also recently re-reduced my Lexapro dosage from 20mg back down to 10mg ED.

So what does my example teach others. a]Proviron does seem to help but IMO 50mg is better than 25mg. I’ve heard of guys taking 75-100mg ED but at least for me proviron is quite expensive and impractical at 100mg.

b]If you cannot get proviron, aromasin and arimidex are supposed to assist in freeing up SHGB; one of proviron’s alledgedly greatest benefits.

c]Test as an add-on should help, but in my case the moderate dosage of 750mg’s a week was not enough to keep me fully functional.

Hope that helps